Dymadon 2 - 12 Years 100mL

Dymadon is formulated with Paracetamol to relieve mild to moderate pain and fever.

$9.85 AUD

or 4 interest-free installments of $2.46 AUD by

Add to wishlist
Add quantity

General Information

Shipping Information

General Information: Dymadon is formulated with Paracetamol to relieve mild to moderate pain and fever.

Features:

  • Relieves pain associated with teething, cold and flu, headache, ear ache and immunisation
  • Colour, sugar and alcohol free.
  • Reduces fever.
  • Great orange flavour.

Warnings:

  • This preparation is for the relief of minor and temporary ailments and should be used only as directed.
  • If symptoms persist see your doctor or healthcare professional.
  • Do not use with other products containing Paracetamol.

ALWAYS READ THE LABEL

Active Ingredients:

  • Paracetamol 250mg/5mL

Australia:

Flat Rate: $9.95 for all orders Australia-wide.

Free Shipping on all orders over $99 and under 5kg in weight

Click & Collect (WA): Shop online and collect your order from our pharmacies in North Perth, Claremont & Wembley

(2-3 business days)

Orders over 5kg: $9.95 + $1 per kg.

Transit Time: All orders are shipped via Australia Post’s Parcel Post service. Delivery typically takes up 5-7 days from lodgement with Australia Post.

International:

All international orders are shipped via Australia Post International Standard

Proceed through the checkout for a shipping quote.

Michael’s Chemist is not liable for any costs incurred due to customs or delivery taxes

Transit Time: 3-10 working days, excluding customs.

Please read our full international shipping policy HERE

Customer Reviews

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)